# SDR AALA202407056243

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 18,124 hours, 4,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT-HAND PASSENGER/SERVICE CABIN DOOR ACCUMULATOR/CYLINDER HAS LOW PRESSURE. SERVICED CYLINDER/ACCUMULATOR AT RIGHT-HAND AFT PASSENGER DOOR PER AMM 52-10-00.
